# SDR C2XA04IA049

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20133A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTS ON THE FLOOR WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR THE FLOOR EMERGENCY LIGHTS, OPERATIONALLY TESTED THE SYTEM, AND CLEARED THE DISCREPANCY.
